Alert archive / Mississippi / Flash Flood Warnings in 2008
Flash Flood Warning 23, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 2, 2008, 10:58 PM CDT for Bolivar County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2008, 10:58 PM CDT (03:58 UTC)
- Expired
- May 3, 2008, 2:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Bolivar County, MS
The radar
The Little Rock radar (KLZK), 164 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2053 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 030403
FFWJAN
MSC011-030700-
/O.NEW.KJAN.FF.W.0023.080503T0358Z-080503T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1058 PM CDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...SHELBY...SHAW...ROSEDALE...
CLEVELAND...
* UNTIL 200 AM CDT
* AT 1058 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A CONTINUED FLASH FLOODING RISK FROM THUNDERSTORMS THAT CONTINUE
TO TRACK NORTHEAST INTO BOLIVAR COUNTY. THE TRAINING OF STORM INTO
THESE AREAS WILL PERSIST FOR AT LEAST A FEW MORE HOURS...BUT
PERSISTENT RAINFALL SHOULD BEGIN TO SHIFT SOUTHEAST OF THE WARNED
AREA AFTER MIDNIGHT.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA. THIS IS IN ADDITION TO 3 TO 5 INCHES WHICH HAS FALLEN
SINCE EARLY THIS EVENING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3362 9067 3361 9076 3354 9079 3355 9123
3363 9117 3370 9124 3380 9112 3379 9101
3385 9106 3393 9101 3398 9107 3397 9099
3409 9088 3410 9089 3411 9092 3412 9095
3413 9066
TIME...MOT...LOC 0358Z 229DEG 15KT 3424 9048 3414 9024
$$
BYB1 follow-up statement
000
WGUS74 KJAN 030701
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
200 AM CDT SAT MAY 3 2008
MSC011-030710-
/O.EXP.KJAN.FF.W.0023.000000T0000Z-080503T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOLIVAR MS-
200 AM CDT SAT MAY 3 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR BOLIVAR COUNTY...
ESTIMATES FROM NATIONAL WEATHER SERVICE RADAR SUGGEST 5 TO 7 INCHES
OF RAIN HAVE FALLEN SINCE EARLY THIS EVENING ACROSS PORTIONS OF
BOLIVAR COUNTY. HEAVY RAIN HAS PUSHED EAST OF THESE AREAS OVER THE
PAST TWO HOURS...AND NO ADDITIONAL HEAVY RAIN IS ANTICIPATED.
LAT...LON 3362 9067 3361 9076 3354 9079 3355 9123
3363 9117 3370 9124 3380 9112 3379 9101
3385 9106 3393 9101 3398 9107 3397 9099
3409 9088 3410 9089 3411 9092 3412 9095
3413 9066
TIME...MOT...LOC 0700Z 229DEG 15KT 3474 8979 3464 8954
$$
BYBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 2, 9:19 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 2, 9:19 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 919 PM CDT FRI MAY 2 2008 .UPDATE...DID A QUICK UPDATE FOR THE EXPIRED WIND/LAKE WIND ADVISORY. WILL HOLD OFF ANY UPDATES AT THIS TIME. POPS AND TEMPS WERE GOOD. WILL TWEAK HOURLY VALUES. OTHERWISE THE FORECAST WAS OK FOR NOW. && .AVIATION... STORMS WILL CONTINUE TO IMPACT GLH/GWO THROUGH AT LEAST MIDNIGHT. GUSTY WINDS...HEAVY RAIN AND HAIL WILL BE LIKELY AT BOTH SITES. BETWEEN 3Z AND 6Z. THE STORMS WERE JUST WEST OF GLH AND WERE GRADUALLY MOVING EAST. A FEW SHOWERS AND THUNDERSTORMS MAY MOVE INTO HBG BEFORE MIDNIGHT ALSO. THERE WERE A FEW STORMS SOUTHWEST OF THE AREA...DRIFTING NORTHEAST. FOR ALL OTHER SITES...RAIN SHOULD HOLD OFF UNTIL AROUND 6Z OR SHORTLY AFTER. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 64 79 52 77 / 94 42 0 0 MERIDIAN 64 78 50 78 / 83 57 3 0 VICKSBURG 62 78 53 79 / 89 34 0 0 HATTIESBURG 66 79 55 82 / 62 73 14 0 NATCHEZ 66 77 55 77 / 96 34 0 0 GREENVILLE 56 73 50 75 / 88 17 0 0 GREENWOOD 62 76 51 75 / 93 24 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...FLASH FLOOD WATCH UNTIL 9 AM CDT SATURDAY FOR MSZ040>066-072>074. LA...FLASH FLOOD WATCH UNTIL 9 AM CDT SATURDAY FOR LAZ009-016-023>026. AR...NONE. &&
Hazardous weather outlook, May 2, 10:16 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1016 PM CDT FRI MAY 2 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 040315- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1016 PM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY ...SIGNIFICANT SEVERE WEATHER POSSIBLE ACROSS THE REGION TONIGHT INTO EARLY SATURDAY... NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS NORTHWEST MISSISSIPPI...NORTHEAST LOUISIANA...AND SOUTHEAST ARKANSAS...GENERALLY ALONG AND NORTHWEST OF A LINE FROM WINNSBORO...TO CANTON...TO EUPORA. TORNADOES...A FEW OF WHICH COULD BE STRONG...HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS. SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REMAINDER OF THE AREA TONIGHT INTO EARLY SATURDAY. HAIL TO THE SIZE OF GOLFBALLS...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES WILL BE POSSIBLE WITH THE STRONGEST STORMS. THE LINE OF STORMS EXTENDS FROM NORTHWEST MISSISSIPPI BACK INTO CENTRAL LOUISIANA. NUMEROUS TORNADOES HAVE BEEN REPORTED WITH THIS ACTIVITY...AND CONDITIONS WILL REMAIN QUITE FAVORABLE FOR TORNADIC DEVELOPMENT OVER NORTHWEST MISSISSIPPI...SOUTHEAST ARKANSAS...AND NORTHEAST LOUISIANA THROUGH AT LEAST MIDNIGHT. ADDITIONALLY...VERY LARGE HAIL AND DAMAGING WINDS MAY OCCUR WITH THE MOST INTENSE STORMS. THE ACTIVITY WILL SLOWLY SHIFT SOUTHEAST ACROSS THE REST OF MISSISSIPPI AND NORTHEAST LOUISIANA THROUGH THE OVERNIGHT HOURS. WHILE CONDITIONS WILL NOT BE AS FAVORABLE FOR SEVERE WEATHER AS THE SYSTEM MOVES SOUTH AND EAST...CONDITIONS WILL REMAIN CONDUCIVE FOR SEVERE STORM DEVELOPMENT. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL REMAIN POSSIBLE. THE ACTIVITY WILL SHIFT SOUTHEAST OF THE REGION BY MID TO LATE MORNING SATURDAY. IN ADDITION TO THE SEVERE WEATHER RISK...LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN. AS THE BOUNDARY SINKS SOUTH TONIGHT...IT MAY SLOW DOWN OR BRIEFLY STALL OVER THE SOUTHERN HALF OF THE AREA...GENERALLY SOUTH OF INTERSTATE 20. SLOW MOVING STORMS MAY PRODUCE VERY HEAVY RAINFALL...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A LINE FROM LAKE PROVIDENCE LOUISIANA...TO CAMDEN TO DEKALB MISSISSIPPI TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THROUGH EARLY SATURDAY MORNING. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 2, 9:55 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
955 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL GALION 32.86N 91.75W
05/02/2008 E1.00 INCH MOREHOUSE LA EMERGENCY MNGR
0815 PM HAIL BONITA 32.92N 91.67W
05/02/2008 E0.88 INCH MOREHOUSE LA EMERGENCY MNGR
0813 PM TORNADO GALION 32.86N 91.75W
05/02/2008 MOREHOUSE LA EMERGENCY MNGR
TREES AND POWER LINES DOWN AROUND THE GALION COMMUNITY
HEADING NE TOWARD BONITA.
0738 PM HAIL 2 SE BASTROP 32.75N 91.89W
05/02/2008 E1.00 INCH MOREHOUSE LA EMERGENCY MNGR
&&
CMELocal storm report, May 2, 9:57 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
957 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TORNADO GALION 32.86N 91.75W
05/02/2008 MOREHOUSE LA EMERGENCY MNGR
TREES AND POWER LINES DOWN AROUND THE GALION COMMUNITY
HEADING NE TOWARD BONITA. SPOTTERS REPORTED THE TORNADO
WAS MULTIPLE VORTEX.
&&
CMELocal storm report, May 2, 10:05 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1005 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL CROSSETT 33.13N 91.97W
05/02/2008 E0.75 INCH ASHLEY AR EMERGENCY MNGR
PENNY SIZE HAIL REPORTED AT CROSSETT AIRPORT.
0835 PM HAIL MONTROSE 33.30N 91.50W
05/02/2008 E1.00 INCH ASHLEY AR EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED
0915 PM HAIL MONTROSE 33.30N 91.50W
05/02/2008 E0.75 INCH ASHLEY AR EMERGENCY MNGR
PENNY SIZE HAIL REPORTED
0955 PM HAIL PARKDALE 33.12N 91.55W
05/02/2008 E0.25 INCH ASHLEY AR EMERGENCY MNGR
PEA SIZE HAIL REPORTED.
&&
JFAIRLYLocal storm report, May 2, 10:06 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1006 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 5 W PORTLAND 33.25N 91.59W
05/02/2008 E0.75 INCH ASHLEY AR TRAINED SPOTTER
0630 PM HAIL 3 W MONTROSE 33.30N 91.55W
05/02/2008 E1.00 INCH ASHLEY AR EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED ON HWY 82 IN THEBES.
0645 PM TORNADO 3 E MONTROSE 33.30N 91.45W
05/02/2008 CHICOT AR LAW ENFORCEMENT
REPORTED TORNADO ON GROUND ON HWY 82 BETWEEN MONTROSE AND
LAKE VILLAGE
0647 PM TORNADO 6 NE MONTROSE 33.36N 91.43W
05/02/2008 CHICOT AR LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND. REPORT FROM ARK STATE
POLICE RELEAYED FROM WFO LITTLE ROCK.
0700 PM TORNADO 6 N LAKE VILLAGE 33.41N 91.28W
05/02/2008 CHICOT AR LAW ENFORCEMENT
REPORTED TORNADO ON GROUND
0706 PM TORNADO MCMILLAN CORNER 33.39N 91.31W
05/02/2008 CHICOT AR EMERGENCY MNGR
TRAILER OVERTURNED IN CHICOT FARMS AND TREES AND
POWERLINES DOWN ON HWY 65
0706 PM TORNADO MCMILLAN CORNER 33.39N 91.31W
05/02/2008 CHICOT AR EMERGENCY MNGR
SPOTTERS TRACKING LARGE TORNADO ON GROUND.
0733 PM TORNADO 2 WSW LAMONT 33.52N 91.11W
05/02/2008 WASHINGTON MS EMERGENCY MNGR
SPOTTERS VIEWED A TORNAOD ON THE GROUND WITH DEBRIS
THROWN ACROSS A FIELD NEAR LAMONT OFF HWY 1.
0734 PM HAIL BASTROP 32.77N 91.91W
05/02/2008 E1.00 INCH MOREHOUSE LA AMATEUR RADIO
REPORTED THROUGH NE LA SKYWARN.
0736 PM TORNADO 10 WNW GREENVILLE 33.55N 91.14W
05/02/2008 BOLIVAR MS TRAINED SPOTTER
SPOTTER REPORTS TORNADO ON THE GROUND NEAR THE
WASHINGTON/BOLIVAR COUNTY LINE NORTH OF WINTERVILLE.
0736 PM TORNADO LAMONT 33.54N 91.08W
05/02/2008 WASHINGTON MS LAW ENFORCEMENT
REPORTED TORNADO ON GROUND CROSSING HWY 1
0738 PM HAIL 2 SE BASTROP 32.75N 91.89W
05/02/2008 E1.00 INCH MOREHOUSE LA EMERGENCY MNGR
0742 PM TORNADO 10 NW GREENVILLE AIRPOR 33.58N 91.11W
05/02/2008 BOLIVAR MS EMERGENCY MNGR
EMERGENCY MANAGEMENT SPOTTERS REPORT LARGE TORNADO ON THE
GROUND
0802 PM TORNADO 5 NNW MER ROUGE 32.84N 91.83W
05/02/2008 MOREHOUSE LA EMERGENCY MNGR
TREES AND POWERLINES DOWN ALONG COOPER LAKE ROAD. RELAYED
THROUGH HAM RADIO. LIKELY ASSOCIATED WITH TORNADO
REPORTED IN AREA.
0804 PM TORNADO 3 NE BENOIT 33.68N 90.97W
05/02/2008 BOLIVAR MS EMERGENCY MNGR
TRAINED SPOTTERS TRACKING TORNADO ON THE GROUND
0804 PM TORNADO 5 N MER ROUGE 32.85N 91.79W
05/02/2008 MOREHOUSE LA AMATEUR RADIO
TORNADO ON THE GROUND 5 MILES NORTH OF MER ROUGE.
0805 PM HAIL GALION 32.86N 91.75W
05/02/2008 E1.00 INCH MOREHOUSE LA EMERGENCY MNGR
0805 PM TSTM WND DMG BASTROP 32.77N 91.91W
05/02/2008 MOREHOUSE LA LAW ENFORCEMENT
TREES DOWN ON NORTHWEST CITY LIMITS
0806 PM TORNADO 7 NE BENOIT 33.72N 90.92W
05/02/2008 BOLIVAR MS EMERGENCY MNGR
TREES DOWN OFF HWY 446 IN THE DAHOMEY NWR.
0813 PM TORNADO GALION 32.86N 91.75W
05/02/2008 MOREHOUSE LA EMERGENCY MNGR
TREES AND POWER LINES DOWN AROUND THE GALION COMMUNITY
HEADING NE TOWARD BONITA. SPOTTERS REPORTED THE TORNADO
WAS MULTIPLE VORTEX.
0815 PM HAIL BONITA 32.92N 91.67W
05/02/2008 E0.88 INCH MOREHOUSE LA EMERGENCY MNGR
0826 PM TORNADO 7 W CLEVELAND 33.74N 90.85W
05/02/2008 BOLIVAR MS EMERGENCY MNGR
EM SPOTTERS TRACKING TORNADO ON THE GROUND.
0830 PM HAIL CROSSETT 33.13N 91.97W
05/02/2008 E0.75 INCH ASHLEY AR EMERGENCY MNGR
PENNY SIZE HAIL REPORTED AT CROSSETT AIRPORT.
0835 PM HAIL MONTROSE 33.30N 91.50W
05/02/2008 E1.00 INCH ASHLEY AR EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED
0915 PM HAIL MONTROSE 33.30N 91.50W
05/02/2008 E0.75 INCH ASHLEY AR EMERGENCY MNGR
PENNY SIZE HAIL REPORTED
0955 PM HAIL PARKDALE 33.12N 91.55W
05/02/2008 E0.25 INCH ASHLEY AR EMERGENCY MNGR
PEA SIZE HAIL REPORTED.
&&
JFAIRLYLocal storm report, May 2, 10:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1041 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD DERMOTT 33.53N 91.44W
05/02/2008 CHICOT AR LAW ENFORCEMENT
MAIN STREET CLOSED DUE TO HIGH WATER.
&&
CMELocal storm report, May 2, 10:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1048 PM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL BEEKMAN 32.92N 91.88W
05/02/2008 E0.88 INCH MOREHOUSE LA EMERGENCY MNGR
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:18 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 57 min |
| May 2, 7:52 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 53 min |
| May 2, 7:57 PM CDT | Flash Flood Warning | JAN | Bolivar | 3 hr |
| May 2, 8:01 PM CDT | Tornado Warning | JAN | Bolivar | 44 min |
| May 2, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 65 min |
| May 2, 8:35 PM CDT | Flash Flood Warning | JAN | Washington | 6 hr |
| May 2, 8:35 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 55 min |
| May 2, 9:15 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 60 min |
| May 2, 11:19 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 41 min |
| May 2, 11:50 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington | 40 min |
| May 3, 12:07 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore, Sunflower | 38 min |
| May 3, 12:09 AM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sunflower, Washington | 36 min |
| May 3, 12:27 AM CDT | Tornado Warning | JAN | Carroll, Grenada, Leflore | 33 min |
| May 3, 12:30 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 45 min |
| May 3, 12:44 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 46 min |
| May 3, 12:53 AM CDT | Tornado Warning | JAN | Grenada | 26 min |
| May 3, 1:07 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 38 min |
| May 3, 1:09 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Sharkey, Yazoo | 66 min |
| May 3, 1:23 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 52 min |
| May 3, 1:38 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 52 min |
| May 3, 1:44 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 46 min |
| May 3, 2:06 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 39 min |
| May 3, 2:06 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 39 min |
| May 3, 2:11 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 49 min |
| May 3, 2:12 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 48 min |
| May 3, 2:16 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Madison, Yazoo | 44 min |
| May 3, 2:31 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 44 min |
| May 3, 2:48 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 42 min |
| May 3, 2:51 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 54 min |
| May 3, 3:14 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Hinds, Jefferson | 46 min |
| May 3, 3:23 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 52 min |
| May 3, 3:39 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 57 min |
| May 3, 3:41 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin, Scott | 49 min |
| May 3, 3:42 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 48 min |
| May 3, 3:52 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Hinds, Jefferson, Lincoln, Rankin and 1 more | 38 min |
| May 3, 3:57 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 48 min |
| May 3, 4:01 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 44 min |
| May 3, 4:07 AM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 38 min |
| May 3, 4:27 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 34 min |
| May 3, 4:29 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 31 min |
| May 3, 4:30 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 45 min |
| May 3, 4:34 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 43 min |
| May 3, 4:44 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis | 46 min |
| May 3, 4:46 AM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott, Smith | 33 min |
| May 3, 5:06 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 39 min |
| May 3, 5:14 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 30 min |
| May 3, 5:23 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 52 min |
| May 3, 5:36 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 39 min |
| May 3, 5:41 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 49 min |
| May 3, 5:42 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 33 min |
| May 3, 6:02 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 43 min |
| May 3, 6:03 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 31 min |
| May 3, 6:15 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 18 min |
Nearby
Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.